# SDR DL757010036

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 47,628 hours, 24,921 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Indicator
- Condition: Malfunctioned
- Location: Navigation
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOST NAV ALIGNMENT ON TAKEOFF ROLL.  IN ALIGN MODE AT RETURN TO GATE.  T/S PER FIM, NO PROBLEMS FOUND.  REPLACED INITIAL REF MODE PANEL AS PRECAUTION.  PERFORMED IRS OPERATIONAL TEST PER M/M, ALL TESTS NORMAL.
